A Bessel identity for the theta correspondence

Ehud Moshe Baruch, Erez Lapid, Zhengyu Mao

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We establish a spectral identity between global Bessel distributions with respect to generic cuspidal representations of an odd orthogonal group and the metaplectic cover of a symplectic group which are related by the theta correspondence. We also provide analogous local identities for square-integrable representations.

Original languageEnglish (US)
Pages (from-to)225-257
Number of pages33
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Mar 2013

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A Bessel identity for the theta correspondence'. Together they form a unique fingerprint.

Cite this